# SDR DXTA2024011210591

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N772QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20551
- Aircraft time: 8,911 hours, 5,021 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKES WERE APPLIED  UPON LANDING, AIRCRAFT PULLED TO THE LEFT WITH EVEN PEDAL APPLICATION.  RIGHT TILLER WAS REQUIRED TO MAINTAIN STRAIGHT .  INSPECTED AND OPERATED BOTH RT INB & OTBD BRAKE ASSY'S FOR ABNORMAL OPS. NO DEFECTS NOTED. INSPECTED BOTH BRAKE ACCUM. BOTH READ BETWEEN 500 & 625 PSI IN NORMAL OPS RANGE. BLED BOTH THE RT INBD & OTBD BRAKES IAW AMM 32-43-00.SERVICED BOTH THE LT & RT HYDS AMM LIMITS IAW AMM 12-12-00. TAXIED AIRCRAFT & PERFORMED SEVERAL LOW & HIGH SPEED STOPS WITH NO DEFECTS.
